# SDR SIMA20250717007

- Difficulty date: July 17, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 41,470 hours, 28,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FR 84 CROSSBEAM IS CORRODED AT NUMEROUS AREAS ALONG ITS ENTIRE LENGTH. (MARKED) SSI 53-23-005. (MAJOR REPAIR) (LEVEL 2 CORROSION). PERFORMED PERMANENT REPAIR TO CABIN FLOOR STRUCTURE FR 84 CROSSBEAM IAW ERS-EJ-53MR-5249.
